Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Leg pain after sleeping on side, pain in finger radiating to arm. Am I in danger?

hello, im a healthy young man age 27 living in alaska, i went to lay down to sleep and began try to sleep on my left side, i then experiance growing shooting pains in my right outside upper leg, when i rubbed the leg pain and lay flat i shortly ,1-2minutes later had shooting nerve pain spreading from my pinky up my arm am i in danger?
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain that you are having is likely to be a nerve related pain due to a nerve root compression caused by a wrong posture. This can be treated with oral muscle relaxants and methylcobalamin supplements.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Tue, 6 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor